# SDR TWAA9615202

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 550 - DURING PRE-FLIGHT, CABIN EGRESS LIGHTS WERE INOPERATIVE.  RESET ARM AND CHANGE CIRCUIT BREAKER.  OPERATION CHECK NORMAL.  OP-15 - 11-15-96 - STL.  (X)
